RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Pages 387–432 (Mi izv2835)  

This article is cited in 8 scientific papers (total in 9 papers)

Fourier series of continuous functions with respect to bounded orthonormal systems

A. M. Olevskii


Full text: PDF file (3739 kB)

Bibliographic databases:
UDC: 517.5
Received: 03.05.1965

Citation: A. M. Olevskii, “Fourier series of continuous functions with respect to bounded orthonormal systems”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 387–432

Citation in format AMSBIB
\Bibitem{Ole66}
\by A.~M.~Olevskii
\paper Fourier series of continuous functions with respect to bounded orthonormal systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 387--432
\mathnet{http://mi.mathnet.ru/izv2835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196394}
\zmath{https://zbmath.org/?q=an:0161.25902}


Linking options:
  • http://mi.mathnet.ru/eng/izv2835
  • http://mi.mathnet.ru/eng/izv/v30/i2/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Ryady Fure i funktsii Lebega”, UMN, 22:3(135) (1967), 237–239  mathnet  mathscinet
    2. L. Lorch, “O matematicheskom kongresse v Moskve”, UMN, 22:4(136) (1967), 144–146  mathnet
    3. A. M. Olevskii, “Stability of the Schmidt orthogonalization operator”, Math. USSR-Izv., 4:4 (1970), 811–834  mathnet  crossref  mathscinet  zmath
    4. B. S. Kashin, “Remarks on estimating the Lebesgue functions of an orthonormal system”, Math. USSR-Sb., 35:1 (1979), 57–62  mathnet  crossref  mathscinet  zmath  isi
    5. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. K. S. Kazarian, “Divergent orthogonal Fourier series”, Math. USSR-Sb., 73:2 (1992), 355–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. B. E. Veits, “Simple proofs of Olevskii type theorems”, Math. Notes, 59:3 (1996), 241–246  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. R. D. Getsadze, “On Lebesgue Functions of Uniformly Bounded Orthonormal Systems”, Math. Notes, 69:2 (2001), 158–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:401
    Full text:175
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020